CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 63 Number 5 (Oct 2011)

Looking for a printed back issue?
Page  
Contents
961   Low Frequency Estimates for Long Range Perturbations in Divergence Form
Bouclet, Jean-Marc
992   The Arithmetic of Genus Two Curves with (4,4)-Split Jacobians
Bruin, Nils; Doerksen, Kevin
1025   Universal Series on a Riemann Surface
Clouâtre, Raphaël
1038   Critical Points and Resonance of Hyperplane Arrangements
Cohen, D.; Denham, G.; Falk, M.; Varchenko, A.
1058   $S_3$-covers of Schemes
Easton, Robert W.
1083   Decomposition of Splitting Invariants in Split Real Groups
Kaletha, Tasho
1107   Genericity of Representations of p-Adic $Sp_{2n}$ and Local Langlands Parameters
Liu, Baiying
1137   Distribution Algebras on p-adic Groups and Lie Algebras
Moy, Allen
1161   Transfer of Fourier Multipliers into Schur Multipliers and Sumsets in a Discrete Group
Neuwirth, Stefan; Ricard, Éric
1188   On Complemented Subspaces of Non-Archimedean Power Series Spaces
Śliwa, Wiesław; Ziemkowska, Agnieszka

© Canadian Mathematical Society, 2014 : https://cms.math.ca/